Document Detail


Inapparent atrial flutter due to atrial dissociation.
MedLine Citation:
PMID:  22781482     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Percutaneous and surgical procedures intended to potentially cure atrial fibrillation require creating lines of conduction block in specific locations throughout the atrial chambers. In patients presenting with recurrent atrial fibrillation, repeat procedures are often performed, resulting in more extensive regions of conduction block and the potential for regions of dissociated atrial rhythms. The present case describes a patient post-multiple ablation procedures who presented with a symptomatic atrial arrhythmia, the mechanism of which was hidden by the presence of extensive atrial dissociation. Electrophysiologic study revealed the appropriate mechanism and a beneficial ablative procedure was then successfully accomplished.
Authors:
Richard P Abben; Jordan Chaisson; Paul A Lelorier
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  The Journal of invasive cardiology     Volume:  24     ISSN:  1557-2501     ISO Abbreviation:  J Invasive Cardiol     Publication Date:  2012 Jul 
Date Detail:
Created Date:  2012-07-11     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8917477     Medline TA:  J Invasive Cardiol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  E135-8     Citation Subset:  IM    
Affiliation:
Cardiac Electrophysiology Section, LSU School of Medicine, New Orleans, LA; and Arrhythmia Service, Cardiovascular Institute of the South, Houma, LA 70360 USA. abben@msn.com.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Challenges Associated With Use of the GuideLiner Catheter in Percutaneous Coronary Interventions.
Next Document:  Voluminous fistula between the right coronary artery and a branch of the pulmonary artery causing my...